Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carinacarina

b5,your still oily

Recommended Posts

Hi, if your face is still oily up the dosage, you can always lower it.One of you replied to me to have a chat with a derm, honey , thank you very much, but I'll just bet if you added up all the dermotologists I've seen in total, I would have a 2 inch thick file. I can't even imagine the total cost. I realized i never fully explained why I never told you all not to get lazor treatments. First off, its super deep, and what the plastic surgeon didn;t tell me was one, it causes worse acne" i found this out too late from a estititian, we read it from a huge text book as well, they coat your face in a thick petrolium jelly type burn cream the first few weeks, so imagine deep down getting really clogged pores that years later are still clogged, but also skin is so sensitive that all new skin will scar 1000% worse. Yesterday my skin was super dry so I tried a honey mask to sooth and it helped a bit and some cysts seemed to calm down, I also read that adding non flavored yogurt and lemon is helpful, so I am going to try that as well.Good luck to all of you, and again, thank you so much for replying to me. If anything changes for me I will post more. As for now, dammit, I have 3 new books and yesterday too blurry to read, so, I am really going on as long as I can, if it affects my job , I may have to stop.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×